# SDR ASAA2015010410144

- Difficulty date: January 4, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 8,406 hours, 2,691 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735975
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CARGO FIRE LIGHT FAULT DETECT IN NORMAL MODE LIGHT IS INTERMITTENT.  ACFT GROUNDED.  CLEANED ALL 3 AFT CARGO COMPARTMENT LOOP A SMOKE DETECTORS IAW MM 26-16-01.  DURING CLEAN, FOUND DETECTOR A1, M2242, WITH DAMAGED COMPONENTS ON CIRCUIT BOARD.  R & R M2242, REF MM 26-16-01.  CARGO FIRE PANEL DETECTOR SELECT SWITCH PLACED TO NORMAL GROUND VERIFICATION SUCCESSFUL, REF MM 26-16-01.
